Article info

Download PDFPDF
Amiodarone toxicity presenting as pulmonary mass and peripheral neuropathy: the continuing diagnostic challenge
  1. Correspondence to:
 Dr J E Naschitz
 Department of Internal Medicine A, Bnai-Zion Medical Centre, Haifa 31048, PO Box 4940, Israel; Naschitz{at}tx.technion.ac.il
View Full Text

Citation

Azzam I, Tov N, Elias N, et al
Amiodarone toxicity presenting as pulmonary mass and peripheral neuropathy: the continuing diagnostic challenge

Publication history

  • Received August 19, 2005
  • Accepted October 16, 2005
  • First published January 5, 2006.
Online issue publication 
January 05, 2006

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.